# SDR FDEA201102270787

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: A25572031002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TRANSITION PLATE BULK CARGO FRAMES 64 TO 65 AT FASTENER HOLES.  REMOVED AND REPLACED BULK CARGO COMPARTMENT LT PROFILE FR 64 -67 AND WEB FR 64 TO 65 AT STR44L IAW A300-600 SRM 51-72-10 PGS 1-3.
